MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A nalu representative participated in pre-implant surgical planning with the implanting physician and reports that, while performing the initial implant on (b)(6) 2024, the physician elected to deviate from the initial plan of approach and place the system utilizing a single incision instead of using a second incision to place the left side lead.Changing the approach caused the planned location for the implantable pulse generator (ipg) to be inaccessible and a new location was chosen during the procedure.Eliminating the second incision site also affected the accessibility of the location for the left side lead.The lead was able to be placed from the single right side incision site, but the anchors were unable to be placed due to limited access, so the lead was sutured into place instead of using the anchors.Migration is a known inherent risk of implantable neuromodulation systems, however it is likely in this case that the implanting technique affected the stability of the lead and allowed the component to migrate.
 
Event or Problem Description
On (b)(6) 2024 the patient was implanted with a nalu pns system after a successful trial and wear study.The nalu system was successfully activated and the patient reported good pain relief.On (b)(6) 2024 the patient reporting feeling a sensation on (b)(6) 2024 as if one of the leads had moved down and away from the initial implant location.Xray imaging confirmed the patient claims of migration of the left side lead.On (b)(6) 2025 a surgical revision was performed to reposition and re-suture the migrated lead.The physician was able to access the lead using a single incision and reposition and suture the lead at the desired location.No implanted components were removed or replaced and no new components were introduced during the procedure.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21371128
Report Number3015425075-2025-00051
Device Sequence Number8459455
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public(01)00812537035628(11)240215(17)270215(10)9456605
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72011
Device Catalogue Number72011
Device Lot Number9456605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown